Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay so I'm entering my 7th month of accutane and I never had stomach pains while on it. However the last week my stomach has been hurting. But about 2 weeks ago I started taking digestive enzymes containing vitamin B6, Betaine HCI, Glutamic Acid HCI, pepsin, and Pancreatin 4x along with Ammonium Chloride.

Would the new enzymes be to blamed for the stoamch pains? I don't know if any of those ingridients combined with accutane would hurt but please give advice

-Thank you

Share this post


Link to post
Share on other sites

Heya

Yes probably best to just cut out all the supplements and see what happens over the next week or so. If the pain still continues I would trial getting off the Accutane for a couple weeks and seeing if it goes away. (At 7 months into treatment you'll have so much retinoic acid build up in your system you won't need to worry about taking a small break for the sake of your health). If it does go away, then probably a good idea to reconsider continuing treatment. When on Accutane your body will wave red flags to let you know if it is not coping with the treatment anymore.

Shantelle

Share this post


Link to post
Share on other sites

Thanks for the response

And yeah, I decided I'm just going to stop with the Accutane. After 6 months and 1 week I had enough

I doubt 3 weeks will do much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×